# SDR C2XA98IA290

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120RT
- Aircraft serial: 120169
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Part number: 12028877001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND A T-PROFILE AT FRAME 33 TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE T-PROFILE IAW EMB120ER SRM 51-25-02 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
